Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 6, Issue 2, 1970
Metadata
 

On Asymptotic Solutions of the Functional Difference Equations Associated with Some Nonlinear Difference Equations
Sen-ichiro Tanaka
pp. 205–236
Abstract | Full-Text PDF (1927 KB) | Metadata

A Remark on the Elliptic Boundary Value Problem in an Angular Domain
Kazunari Hayashida
pp. 237–256
Abstract | Full-Text PDF (1245 KB) | Metadata

Infinite Tensor Products of von Neumann Algebras, II
Yoshiomi Nakagami
pp. 257–292
Abstract | Full-Text PDF (2717 KB) | Metadata

Uniform Estimates of Elementary Solutions of First Order Systems of Partial Differential Equations
Mutsuhidé Matsumura
pp. 293–305
Abstract | Full-Text PDF (980 KB) | Metadata

Spectral Representation for Branching Processes with Immigration on the Real Half Line
Yukio Ogura
pp. 307–321
Abstract | Full-Text PDF (938 KB) | Metadata

A posteriori Error Estimates of Galerkin-approxirnate Solutions to the Third Boundary Value Problem for Elliptic Differential Equations
Tetsuhiko Miyoshi
pp. 323–341
Abstract | Full-Text PDF (1316 KB) | Metadata

Existence Theorems of Permanent Gravity Waves on Water of Uniform Depth
Masako Kumazawa
pp. 343–356
Abstract | Full-Text PDF (843 KB) | Metadata

On the Propagation of Singularities of the Solution of the Cauchy Problem
Yûsaku Hamada
pp. 357–384
Abstract | Full-Text PDF (1616 KB) | Metadata